# SDR QXEA2008122601265

- Difficulty date: December 25, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 19,242 hours, 19,436 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: FE279001
- Condition: Failed
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX - PRIOR TO TAXI OUT, DID THE T/O WARN TEST TWICE AND GOT THE T/O HORN.  THEN DID IT TWICE AND DID NOT GET THE HORN.  THEN ON TAKEOFF APPLIED POWER AND GOT THE T/O HORN.  SPEED WAS MORE THAN 60 KTS BUT LESS THAN 80 KTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  FOUND PARK BRAKE SWITCH INTERMITTENT.  REMOVED AND REPLACED PARK BRAKE CONTROL MODULE IAW Q400 AMM 32-44-21-000-801 AND 32-44-21-400-801.  T/O WARNING OPS CHECKED GOOD. RETURNED TO SERVICE.
